# SDR CALA2025011500123

- Difficulty date: January 14, 2025
- Submitted: January 15, 2025
- Operation: Air carrier
- Aircraft: N77518
- Make and model: Boeing 737824
- Aircraft serial: 31605
- Aircraft time: 51,245 hours, 18,480 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A550611
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM AT STA 986.5 R/H FASTENER HOLE HAS CORROSION.   ACCOMPLISHED FLOOR BEAM REPAIR AT STA 986.5 RBL 43.5 IAW SRM 53-70-51-2R-6.
